# SDR GLBA2003064

- Difficulty date: May 18, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 14,779 hours, 18,964 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Lt & Rt
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

BOTH ENGINE WILL NOT MAKE TAKEOFF POWER, REMOVED LT PT STATOR.
